# SDR DALA2023032402280

- Difficulty date: March 24, 2023
- Submitted: March 24, 2023
- Operation: Air carrier
- Aircraft: N841MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29714
- Aircraft time: 78,038 hours, 13,268 cycles
- System (JASC): 5270 · Door Warning System
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1817 SLIDE LIGHT INOP 1L. CORRECTIVE ACTION: DOORS 1 L AND 2R CHECKED OPS SATIS AS PER AMM 52-71-00 B767-400 (2685532)
